# SDR COMA2012032870021

- Difficulty date: March 27, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 20,208 hours, 14,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341755
- Condition: Corroded
- Location: Fuselage
- Part time: 20,208 hours, 14,349 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM IS CORRODED.  REMOVED AND REPLACED FS 280 CROSSBEAM IAW REO 670-53-11-047.
